MathSciNet Relay Station
MathSciNet bibliographic data
MR1901200 65M60 (76M12)
Dolejší, V.; Feistauer, M.; Schwab, C. A finite volume discontinuous Galerkin scheme for nonlinear convection-diffusion problems. Calcolo 39 (2002), no. 1, 1–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement